Schedule

Registration via Gumroad. Registration is free of charge. Dana or donation are welcome.

Day 1 – Oct 22, 2022

9:00 am CEST
(UTC+2)

Opening Ceremony
SpeakerJampa Wurst (PhD), they, them
Duration: 15 minutes

9:15 am CEST
(UTC+2)

Visibility Is More than Being Seen: Creating a Dharma Community That Makes Space for Diverse Voices
Keynote by: Pema Düddul (PhD), they, them
Duration: 30 minutes + 10 minutes Q&A

10:00 am CEST
(UTC+2)

Workshop Session 1
Duration: 60 – 90 minutes
Danielle Every (PhD), she, they: Trauma-Informed Meditation for LGBTQIA+

11:45 am CEST
(UTC+2)

Jampa Wurst (PhD), they, them: Dharma Rap, Introduction and Chances

 

2:00 pm CEST
(UTC+2)

Session 1: Queer (Buddhist) Role Models
Session Chair: Jampa Wurst (PhD), they, them 
Duration: 30 – 45 minutes

Tashi Choedup (they, she): Socio-Political Work with the Queer Community in India

Kody Muncaster (PhD Candidate), they, them: Queer Trauma and the Trans-Sattva: Non-Binary Gender Euphoria and the Buddhist Teachings on Non-Duality

2:45 pm CEST
(UTC+2)

Panel Discussion 1: Queer (Buddhist) Role Models
Moderator: Jampa Wurst (PhD), they, them 
Duration: 30 – 45 minutes
Panelists: Tashi Choedup, they, she; Kody Muncaster (PhD Candidate), they, them; Jampa Wurst (PhD), they, them 

3:30 pm CEST
(UTC+2)

Workshop Session
Duration: 60 – 90 minutes

Jemarc Axinto, he, she, they: The Iron Maiden Identity: Accessing Our Queerness as a Source of Liberation.

5:10 pm CEST
(UTC+2)

Zoe Flowers, she, her: Breathing Space: Supporting Health

6:40 pm CEST
(UTC+2)

Stevie Inghram (M.S., C-IAYT) they, she: Integrating Yogic & Buddhist Practice 

After that: Social Event in gather.town:

8:15 pm CEST
(UTC+2)

Open Mic with

Susanne Thieringer, no pronouns: A short Introduction into Sound 

Jampa Wurst, they, them and the Dharma (Workshop) Rappers

and who ever likes to perform 🙂

or private chatting, watching exhibitions, films etc., meditating etc.

Artsy Expressions/Artists

– Ceikaiyia Cheeks

– Colin James

– Brandi „Noire“ La Zard

– Tomasz Nicevisz

– Kodo Nishimura

– Schwules Museum/Gay Museum, Berlin and New York, c.o. Birgit Bosold)

– Izolda Trakhtenberg

Elias VanDette he, they

– Tillet Wright

– Jampa Wurst

can also be watched during the whole conference on gather.town, not only after the sessions, reachable with gather.town link.

(If videos are not available on your browser, change to Mozilla Firefox. It seems to work without difficulty.) Technnology…. 😀

Day 2 – Oct 23, 2022

9:00 am CEST
(UTC+2)

Session 2: Trauma/Abuse – Buddhism – Therapy
Session Chair: Jampa Wurst (PhD), they, them
Duration: 60 minutes

Kyle Neo, he, him: What’s love got to do with my queerness? 

Ven. Vimala, they, them: Turn trauma into a pathway of spiritual growth! 

Brother Troi Bao Tang, he, him: Healing the Past in the Present (teachings) 

10:00 am CEST
(UTC+2)

Panel Discussion 2:  Trauma/Abuse – Buddhism – Therapy
Moderator: Jampa Wurst (PhD), they, them 
Duration: 60 minutes
Panelists: Kyle Neo, he, him; Ven. Vimala, they, them; Brother Troi Bao Tang, he, him; Jampa Wurst (PhD), they, them 

11:15 am CEST
(UTC+2)

Workshop Session
Duration: 60 – 90 minutes

Noon Baldwin, he, him: Guided meditation & time for dialogue, space held in safety: Theme: Healing traumas through the natural elements in our bodies. „Soothing Our Dwelling”

1:00 pm CEST
(UTC+2)

Kesley Cage, he, him: Queer Compassion: Beyond Injustice – Happiness in Hard Places and Offering True Refuge

2:30 pm CEST
(UTC+2)

James Young, he, they: Queer Dharma Spaces as Refuge: SOGI, Stress & Liberation

4:00 pm CEST
(UTC+2)

Blair Perryman, he, they and James Young, he, they: The Power of Pronouns: How sharing and respecting pronouns can be a practice in being present and mindful.

5:00 pm CEST
(UTC+2)

Break or time for having a nice chat in gather.town or meditate there in a beautiful virtual surrounding alone or with friends.

5:30 pm CEST
(UTC+2)

Elias VanDette, they, he: Self-Care Redefined, (Self-Care, Soul-Care)

7:00 pm CEST
(UTC+2)

Meditation
Duration: 15 minutes
Geoff Peckman, he, him: Color Meditation

7:20 pm CEST
(UTC+2)

Closing Words
Speaker: Jampa Wurst (PhD), they, them
Duration: 15 minutes

And………
After that: Social Event in gather.town:

7:45 pm CEST
(UTC+2)

Open Mic with
Iden.t.t, they, them
and who ever likes to perform 🙂
…..

or private chatting, watching exhibitions, films etc., meditating etc.

Artsy Expressions/Artists

– Ceikaiyia Cheeks

– Colin James

– Brandi „Noire“ La Zard

– Tomasz Nicevisz

– Kodo Nishimura

– Schwules Museum/Gay Museum, Berlin and New York, c.o. Birgit Bosold)

– Izolda Trakhtenberg

– Elias VanDette he, they

– Tillet Wright

– Jampa Wurst

can also be watched during the whole conference on gather.town, not only after the sessions, reachable with gather.town link.

(If videos are not available on your browser, change to Mozilla Firefox. It seems to work without difficulty.) Technnology…. 😀

Registration via Gumroad. Registration is free of charge. Dana or donation are welcome.

Questions?

Feel free to reach out to us via
email.

Skip to content